MathSciNet Relay Station
MathSciNet bibliographic data
MR267221 34.60
Ventcel′, A. D.; Freĭdlin, M. I. Small random perturbations of dynamical systems. (Russian) Uspehi Mat. Nauk 25 1970 no. 1 (151), 3–55.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement